# SDR PCAA0201026

- Difficulty date: January 24, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 28,715 hours, 32,506 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION RIGHT AILERON RIGHT TOP SURFACE FOUND DENTED .304 INCH DEEP BY 2 INCHES.  AILERON REPAIRED IN ACCORDANCE WITH SRM AND EO8-57-02-0084, AS APPROVED BY DERY-230219-CE.  AIRCRAFT RETURNED TO SERVICE.
